Vol. 13, No. 9, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Proof of a conjecture of Colliot-Thélène and a diophantine excision theorem
1983–1996

Jan Denef

Irreducible characters with bounded root Artin conductor
1997–2004

Amalia Pizarro-Madariaga

Frobenius–Perron theory of endofunctors
2005–2055

Jianmin Chen, Zhibin Gao, Elizabeth Wicks, James J. Zhang, Xiaohong Zhang and Hong Zhu

Positivity of anticanonical divisors and $F$-purity of fibers
2057–2080

Sho Ejiri

A probabilistic approach to systems of parameters and Noether normalization
2081–2102

Juliette Bruce and Daniel Erman

The structure of correlations of multiplicative functions at almost all scales, with applications to the Chowla and Elliott conjectures
2103–2150

Terence Tao and Joni Teräväinen

VI-modules in nondescribing characteristic, part I
2151–2189

Rohit Nagpal

Degree of irrationality of very general abelian surfaces
2191–2198

Nathan Chen

Lower bounds for the least prime in Chebotarev
2199–2203

Andrew Fiori

Brody hyperbolicity of base spaces of certain families of varieties
2205–2242

Mihnea Popa, Behrouz Taji and Lei Wu